# SDR 2008UALA03321

- Difficulty date: June 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 44,695 hours, 32,320 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

ACFT WILL NOT TAXI STRAIGHT, PULLS TO THE LEFT.
